"Distributed routing algorithms for multi-hop ad hoc networks using d-hop connected d-dominating sets"

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Rieck, Michael Q.
dc.contributor.author Pai, Sukesh
dc.contributor.author Dhar, Subhankar
dc.date.accessioned 2005-05-23T19:29:27Z
dc.date.available 2005-05-23T19:29:27Z
dc.date.issued 2005-04-22
dc.identifier.citation COMPUTER NETWORKS, 2005. 47 (6): 785-799 en
dc.identifier.issn 1389-1289
dc.identifier.uri http://hdl.handle.net/2092/261
dc.description Michael Q. Rieck is Assistant Professor of Computer Science in the Department of Math and Computer Science at Drake University. en
dc.description.abstract This paper describes a distributed algorithm (generalized d-CDS) for producing a variety of d-dominating sets of nodes that can be used to form the backbone of an ad hoc wireless network. In special cases (ordinary d-CDS), these sets are also d-hop connected and has a desirable “shortest path property”. Routing via the backbone created is also discussed. The algorithm has a “constant time” complexity in the limited sense that it is unaffected by expanding the size of the network as long as the maximal node degree is not allowed to increase too. The performances of this algorithm for various parameters are compared, and also compared with other algorithms. en
dc.format.extent 213941 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Elsevier Science, Inc. en
dc.subject Ad hoc wireless networks en
dc.subject D-dominating set en
dc.subject D-closure en
dc.subject Routing algorithm en
dc.title "Distributed routing algorithms for multi-hop ad hoc networks using d-hop connected d-dominating sets" en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account